Publication:
The noncommutative neutrix product of x<inf>-</inf><sup>-s</sup>ln<sup>m</sup> x<inf>-</inf> and x<inf>+</inf><sup>r</sup>

Suggested Citation

Mongkolsery Lin, Somsak Orankitjaroen, Brian Fisher The noncommutative neutrix product of x<inf>-</inf><sup>-s</sup>ln<sup>m</sup> x<inf>-</inf> and x<inf>+</inf><sup>r</sup>. Asian-European Journal of Mathematics. Vol.7, No.3 (2014). doi:10.1142/S1793557114500429 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/34125

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections